# SDR VNAA202412150020

- Difficulty date: November 12, 2024
- Submitted: December 15, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 19,163 hours, 17,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: SH6703187613
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON PAX DOOR HINGE (FUSELAGE SIDE) LUG LAND



PAX DOOR HINGE (FUSELAGE SIDE) LUG LAND WAS REPAIRED PER REO 670-53-21-582 REV -F
